Alert archive / Ohio / Areal Flood Warnings in 2015
Areal Flood Warning 13, NWS Cleveland, OH
NWS Cleveland, OH issued this areal flood warning at Jun 27, 2015, 3:42 PM EDT for Lucas County, Wood County, Ohio. It was in force for 68 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2015, 3:42 PM EDT (19:42 UTC)
- Expired
- Jun 30, 2015, 11:15 AM EDT
- In force
- 68 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lucas County, OH, Wood County, OH
The radar
The Detroit radar (KDTX), 123 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 11:59 PM EDT | HEAVY RAIN 3.45 | 10 Wsw Toledo, OH | SINCE 8PM FRIDAY. |
| Jun 27, 11:59 PM EDT | HEAVY RAIN 3.71 | Haskins, OH | IN LAST 24 HOURS. |
| Jun 27, 11:59 PM EDT | HEAVY RAIN 5.82 | 2 W Millbury, OH | SINCE 9PM FRIDAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.7 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 652 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
996
WGUS41 KCLE 271942
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
342 PM EDT SAT JUN 27 2015
OHC095-173-281945-
/O.NEW.KCLE.FA.W.0013.150627T1942Z-150628T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOOD OH-LUCAS OH-
342 PM EDT SAT JUN 27 2015
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
WOOD COUNTY IN NORTHWESTERN OHIO...
LUCAS COUNTY IN NORTHWESTERN OHIO...
* UNTIL 345 PM EDT SUNDAY
* AT 339 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN THAT WILL CAUSE
FLOODING. TWO TO THREE INCHES OF RAIN HAS FALLEN OVER MUCH OF THE
AREA SINCE YESTERDAY EVENING. ANOTHER INCH OF RAIN IS LIKELY FOR
MANY AREAS THROUGH TONIGHT.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BOWLING GREEN...FOSTORIA...PERRYSBURG...OREGON...SYLVANIA...
ROSSFORD...WATERVILLE...NORTHWOOD...WHITEHOUSE...NORTH BALTIMORE...
HOLLAND...WESTON...MAUMEE...OTTAWA HILLS...WALBRIDGE...
PEMBERVILLE...MILLBURY...HASKINS...LUCKEY AND BRADNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES IN URBAN AREAS.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF
CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
&&
LAT...LON 4172 8387 4173 8346 4173 8345 4172 8347
4169 8343 4169 8335 4171 8334 4164 8323
4163 8318 4174 8311 4162 8318 4162 8342
4117 8342 4117 8388 4118 8388
$$
ADAMS5 follow-up statements
844
WGUS81 KCLE 272359
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
759 PM EDT SAT JUN 27 2015
OHC095-173-281945-
/O.CON.KCLE.FA.W.0013.000000T0000Z-150628T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOOD OH-LUCAS OH-
759 PM EDT SAT JUN 27 2015
...A FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS REMAINS IN
EFFECT UNTIL 345 PM EDT SUNDAY FOR WOOD AND LUCAS COUNTIES...
AT 751 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A LARGE AREA OF
MODERATE TO LOCALLY HEAVY RAIN FALLING OVER LUCAS AND WOOD COUNTIES.
RADAR ESTIMATES THAT MUCH OF THE AREA HAS RECEIVED 3 TO 4 INCHES OF
RAINFALL OVER THE PAST 24 HOURS WITH HALF OF THAT FALLING THIS
AFTERNOON AND EVENING. UP TO AN INCH OF ADDITIONAL RAINFALL MAY
OCCUR THROUGH MIDNIGHT THEN THE RAIN WILL START TO DIMINISH AND
SHIFT OFF TO THE EAST.
SOME ROADWAYS ARE FLOODED AND NOW IT WILL BE GETTING DARK
SOON...EXTRA CAUTION WILL BE NEEDED TO AVOID DRIVING INTO A FLOODED
AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BOWLING GREEN...FOSTORIA...PERRYSBURG...OREGON...SYLVANIA...
ROSSFORD...WATERVILLE...NORTHWOOD...WHITEHOUSE...NORTH BALTIMORE...
HOLLAND...WESTON...MAUMEE...OTTAWA HILLS...WALBRIDGE...PEMBERVILLE...
MILLBURY...HASKINS...LUCKEY AND BRADNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES IN URBAN AREAS.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF
CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4172 8387 4173 8346 4173 8345 4172 8347
4169 8343 4169 8335 4171 8334 4164 8323
4163 8318 4174 8311 4162 8318 4162 8342
4117 8342 4117 8388 4118 8388
$$
ADAMS460
WGUS41 KCLE 281729
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
129 PM EDT SUN JUN 28 2015
OHC095-173-291945-
/O.EXT.KCLE.FA.W.0013.000000T0000Z-150629T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOOD OH-LUCAS OH-
129 PM EDT SUN JUN 28 2015
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXTENDED THE
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
WOOD COUNTY IN NORTHWESTERN OHIO...
LUCAS COUNTY IN NORTHWESTERN OHIO...
* UNTIL 345 PM EDT MONDAY
* AT 125 PM EDT...LOCAL LAW ENFORCEMENT CONTINUES TO INDICATE
NUMEROUS ROAD CLOSURES ACROSS LUCAS AND WOOD COUNTIES. ALL CREEKS
AND STREAMS ARE IN FLOOD AND WILL LIKELY REMAIN THAT WAY INTO THE
OVERNIGHT. WATER LEVELS MAY RECEDE SLIGHTLY BY MONDAY MORNING BUT
ANOTHER ROUND OF RAIN IS LIKELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 4172 8387 4173 8346 4173 8345 4172 8347
4169 8343 4169 8335 4171 8334 4164 8323
4163 8318 4174 8311 4162 8318 4162 8342
4117 8342 4117 8388 4118 8388
$$
MULLEN253
WGUS81 KCLE 291105
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
705 AM EDT MON JUN 29 2015
OHC095-173-291945-
/O.CON.KCLE.FA.W.0013.000000T0000Z-150629T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOOD OH-LUCAS OH-
705 AM EDT MON JUN 29 2015
...A FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS REMAINS IN
EFFECT UNTIL 345 PM EDT MONDAY FOR WOOD AND LUCAS COUNTIES...
AT 649 AM EDT...REGIONAL RADARS SHOWED ANOTHER ROUND OF RAIN
APPROACHING THE AREA. ADDITIONAL RAINFALL TODAY WILL RANGE FROM A
HALF INCH TO AN INCH THROUGH EARLY THIS EVENING. THE ADDITIONAL RAIN
MAY LEAD TO NEW FLOODING AND AGGRAVATE LINGERING FLOODING CONCERNS
FROM OVER THE WEEKEND. SEVERAL ROAD CLOSURES REMAIN ACROSS THE AREA.
FLOODING IS OCCURRING ON MOST RIVERS AND CREEKS AND ADDITIONAL
RISES ARE POSSIBLE.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...TOLEDO...
BOWLING GREEN...FOSTORIA...PERRYSBURG...OREGON...SYLVANIA...
ROSSFORD...WATERVILLE...NORTHWOOD...WHITEHOUSE...NORTH BALTIMORE...
HOLLAND...WESTON...MAUMEE...OTTAWA
HILLS...WALBRIDGE...PEMBERVILLE... MILLBURY...HASKINS...LUCKEY AND
BRADNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES IN URBAN AREAS.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF
CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
&&
LAT...LON 4172 8387 4173 8346 4173 8345 4172 8347
4169 8343 4169 8335 4171 8334 4164 8323
4163 8318 4174 8311 4162 8318 4162 8342
4117 8342 4117 8388 4118 8388
$$
CLARK447
WGUS41 KCLE 291835
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
235 PM EDT MON JUN 29 2015
OHC095-173-301945-
/O.EXT.KCLE.FA.W.0013.000000T0000Z-150630T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOOD OH-LUCAS OH-
235 PM EDT MON JUN 29 2015
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXTENDED THE
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
WOOD COUNTY IN NORTHWESTERN OHIO...
LUCAS COUNTY IN NORTHWESTERN OHIO...
* UNTIL 345 PM EDT TUESDAY
* AT 225 PM EDT...REPORTS FROM THE TOLEDO AREA CONTINUE TO INDICATE
NUMEROUS ROADWAYS THAT ARE CLOSED DUE TO HIGH WATER. MANY OF THE
CREEKS AND RIVERS REMAIN IN FLOOD. ANYONE WITH INTERESTS ALONG THE
RIVERS NEED TO CONTINUE TO MONITOR RIVER FORECAST LEVELS.
THERE IS A CHANCE OF ADDITIONAL RAINFALL THIS EVENING INTO THE
OVERNIGHT HOURS. CURRENTLY IT APPEARS THAT ADDITIONAL RAINFALL
AMOUNTS WILL BE UNDER A HALF AN INCH. HOWEVER IF ANY THUNDERSTORMS
DRIFT ACROSS THE AREA AND BRING A QUICK BURST OF RAIN THEN WATER
LEVELS WILL RISE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BOWLING GREEN...FOSTORIA...PERRYSBURG...OREGON...SYLVANIA...
ROSSFORD...WATERVILLE...NORTHWOOD...WHITEHOUSE...NORTH BALTIMORE...
HOLLAND...WESTON...MAUMEE...OTTAWA HILLS...WALBRIDGE...
PEMBERVILLE...MILLBURY...HASKINS...LUCKEY AND BRADNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 4172 8387 4173 8346 4173 8345 4172 8347
4169 8343 4169 8335 4171 8334 4164 8323
4163 8318 4174 8311 4162 8318 4162 8342
4117 8342 4117 8388 4118 8388
$$
MULLEN817
WGUS81 KCLE 301515
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1115 AM EDT TUE JUN 30 2015
OHC095-173-301524-
/O.CAN.KCLE.FA.W.0013.000000T0000Z-150630T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOOD OH-LUCAS OH-
1115 AM EDT TUE JUN 30 2015
...THE FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS HAS BEEN
CANCELLED FOR WOOD AND LUCAS COUNTIES...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 4172 8387 4173 8346 4173 8345 4172 8347
4169 8343 4169 8335 4171 8334 4164 8323
4163 8318 4174 8311 4162 8318 4162 8342
4117 8342 4117 8388 4118 8388
$$
MULLENWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this areal flood warning went out at Jun 27, 1:54 PM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jun 27, 1:54 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
154 PM EDT SAT JUN 27 2015
.SYNOPSIS...
AN UNSEASONABLY STRONG LOW PRESSURE SYSTEM WILL OCCLUDE OVER NORTH
CENTRAL OHIO BRINGING AREAS OF HEAVY RAIN TODAY. THE LOW MAKES
SLOW EASTWARD PROGRESS INTO SUNDAY BEFORE FINALLY PULLING AWAY TO
THE EAST COAST. A RIDGE WILL BUILD OVER THE OHIO VALLEY SUNDAY
NIGHT FOLLOWED BY THE NEXT LOW PRESSURE SYSTEM MOVING THROUGH THE
CENTRAL GREAT LAKES ON MONDAY NIGHT.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NO CHANGES TO THE FORECAST FOR THE REST OF TODAY. STILL WATCHING
FOR WHAT CONVECTION MAY BE ABLE TO GET GOING AS WARM
FRONT/OCCLUDING FRONT LIFTS NORTH. WILL KEEP THE FLOOD WATCH AS IS
BUT SUSPECT WE MAY BE ABLE TO START TRIMMING IT CLOSER TO THE
NEXT FORECAST PACKAGE ISSUANCE.
LOW CENTER IS CURRENTLY NEAR UPPER SANDUSKY AND WILL ONLY SLOWLY
WORK ITS WAY ACROSS NORTHERN OHIO THROUGH THIS EVENING. STEADIER
RAIN IS PUSHING OFF TO THE NORTH...STAYING NORTH AND NORTHWEST OF
THE LOW TRACK. THIS WILL KEEP THE STEADIER RAIN IN NW OHIO.
SCATTERED SHOWERS/TS ACROSS THE REST OF EASTERN OHIO/NW PA. THESE
WILL HAVE HEAVY RAINFALL WITH THEM.
PRECIP TOTALS SO FAR:
FINDLAY 1.99 INCHES
TOLEDO 1.22
CLEVELAND 1.38
MARION 1.18
LORAIN 1.99
YOUNGSTOWN 1.37
SLIGHT RISK FOR SEVERE HAS BEEN TRIMMED BACK SOME...MAIN THREAT
WOULD BE WIND. A LESSER THREAT OF SEVERE WEATHER EXTENDS TO THE
NORTH AND WEST. INSTABILITY MAY BE A LIMITING FACTOR FOR SEVERE
WEATHER BUT FORCING AHEAD OF THE DRY SLOT WILL GIVE STORMS A
BOOST. SHEAR IS PLENTIFUL AND AN ISOLATED TORNADO WILL EVEN BE
POSSIBLE AS THE WARM FRONT LIFTS NORTH INTO THE AREA AND THEN
OCCLUDES.
LOW 70S WILL PUSH UP ACROSS EASTERN OHIO WITH THE ADVANCEMENT OF
THE WARM SECTOR.
RIVERS WILL RISE FROM THE RECENT RAINFALL AND NUMEROUS RIVERS ARE
FORECAST TO GO INTO FLOOD. THE FASTER RESPONDING RIVERS SUCH AS
EAGLE CREEK AT FINDLAY/INDEPENDENCE/EAGLE CREEK PHALANX STATION WILL
BE SOME OF THE FIRST.
NORTHEAST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE EXPECTED IN NW
OHIO DOWNWIND OF LAKE ERIE. PERSISTENT CHANNELING DOWN THE LONG
FETCH OF THE LAKE WILL LEAD TO RISING WATER LEVELS. WATER LEVELS
ARE EXPECTED TO RISE AT LEAST 3 FEET FROM RECENT LEVELS BY
NOON...ON TOP OF ALREADY HIGH LAKE LEVELS. A COASTAL FLOOD WARNING
HAS BEEN ISSUED FOR LUCAS/OTTAWA/AND ERIE COUNTIES THROUGH 10PM.
SATURATED SOILS IN THIS AREA COULD ALSO CONTRIBUTE TO TREES BEING
TOPPLED...EVEN WITH THE SUB-ADVISORY LEVEL WINDS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
A SWATH OF RAIN ASSOCIATED WITH THE MID-LEVEL DEFORMATION AND
FRONTOGENESIS ON THE BACK SIDE OF THE LOW WILL LINGER ACROSS EXTREME
NW OHIO THROUGH THE EVENING BEFORE STARTING TO DECREASE AND PULL
EAST OVERNIGHT. ADDITIONAL RAINFALL TONIGHT COULD BE AS MUCH AS A
HALF INCH ACROSS NORTH CENTRAL OHIO. ALTHOUGH RAIN WILL START TO
TAPER OFF IN MANY AREAS OVERNIGHT...RUN-OFF WILL CONTINUE AND NEW
FLOODING MAY STILL DEVELOP.
SUNDAY NIGHT WILL BE THE DRY PERIOD BEFORE ANOTHER LOW PRESSURE
SYSTEM DROPS INTO THE WESTERN GREAT LAKES THROUGH THE NORTHWEST
FLOW. RAIN WILL SPREAD EAST ACROSS THE AREA AGAIN ON MONDAY
AFTERNOON AND CONTINUE MONDAY NIGHT. RAINFALL WILL GENERALLY BE A
HALF INCH OR LESS WITH THIS SYSTEM.
&&
.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
TROUGH RIDGE COUPLETS CONTINUE TO BE THE STORY IN THE EXTENDED
FORECAST. WED MORNING A TROUGH WILL BE EXITING THE REGION WITH
RESIDUAL SHOWERS AND THUNDERSTORMS. BY THU A SHALLOW SHORTWAVE
RIDGE ALOFT WILL FACILITATE SFC HIGH PRESSURE...KEEPING POPS LOW
INTO THE FIRST HALF OF FRIDAY. BY FRIDAY NIGHT THE RIDGE WILL BE
PUSHING OF THE NEW ENGLAND COAST AND ANOTHER SHORTWAVE WILL BE
DIVING ACROSS THE MIDSECTION OF THE COUNTRY. THIS WAVE WILL BECOME
INCREASINGLY AMPLIFIED AS IT SLOWLY PROPAGATES EAST THROUGH
SUNDAY. SHOWERS AND STORMS WILL BE HIGHLIGHTED DURING THIS PERIOD
AS THE TROUGH AXIS APPROACHES. AS IS TYPICALLY THE CASE...THE
MODELS BEGIN TO DIVERGE BY DAY 7. THE DAY 6 AND 7 FORECAST IS A
COMPROMISE BETWEEN THE GFS AND EC.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
SURFACE LOW JUST TO THE SOUTHWEST OF KCLE MAKING FOR A DIFFICULT
TAF FORECAST. VARIABLE CEILINGS GENERALLY IN THE MVFR/IFR LEVELS.
MUCH OF THE IFR OCCURRING IN THE SHOWERS AND THUNDERSTORMS. WINDS
HAVE BEEN THE GREATEST CHALLENGE WITH THE MODELS INCONSISTENT ON
THE PATH OF THE SURFACE LOW. CENTRAL AND EASTERN AREAS WILL
GENERALLY HAVE A SOUTHERLY WIND WITH LOCATIONS CLOSER TO THE LAKE
HAVING NORTHEAST TO NORTH WINDS. THE STRONGEST WINDS WILL BE WEST
OF THE SURFACE LOW...MAINLY FOR THE KTOL AREA.
SHOWERS WILL LINGER ACROSS THE REGION INTO SUNDAY MORNING WITH
MOST LOCATIONS IFR INTO MID MORNING.
OUTLOOK...NON VFR EXPECTED SUNDAY IN SCATTERED SHOWERS. NON VFR
EXPECTED AGAIN MONDAY/MONDAY NIGHT AND WEDNESDAY.
&&
.MARINE...
LOW PRESSURE HAS NOT DEEPENED AS FAR AS EARLIER EXPECTED. SO FAR
WINDS HAVE ONLY TOUCHED GALES ACROSS THE WESTERN BASIN AND BELIEVE
IT IS GOING TO BE DIFFICULT TO EXCEED 30 KNOTS ELSEWHERE. WILL
CONTINUE TO MONITOR THE SITUATION AND MAKE CHANGES TO THE GALES
WARNING IF NEEDED. WATER LEVELS ACROSS THE WESTERN BASIN HAVE
INCREASED BUT SINCE WINDS HAVE BEEN A BIT MORE NORTHERLY THE
VOLUME OF WATER PUSHED INTO THE WESTERN BASIN HAS BEEN MINIMAL. IF
WINDS DO NOT INCREASE AS MUCH AS EARLIER THINKING THEN WATER
LEVELS IN THE WESTERN BASIN WILL NOT BE ELEVATED. WILL MONITOR
THIS THROUGH THE AFTERNOON.
PREVIOUS DISCUSSION...
IT WILL NOT BE A GOOD WEEKEND FOR BOATING ON LAKE ERIE. WAVES
WILL BUILD TO 9 TO 12 FEET ON THE OPEN LAKE AS A SURFACE LOW
BOTTOMS OUT NEAR THE SOUTHERN SHORE TODAY. STRONG EAST TO
NORTHEAST FLOW WILL DEVELOP TODAY IN RESPONSE TO THE
LOW...BECOMING GALE FORCE BY AFTERNOON. LAKESHORE FLOODING IS A
REAL CONCERN GIVEN THE CURRENT WATER LEVELS/TRENDS ON THE LAKE. A
LAKESHORE FLOOD WARNING HAS BEEN ISSUED FOR LUCAS/OTTAWA/ERIE
COUNTIES. SPEEDS SHOULD DIMINISH AFTER MIDNIGHT ALLOWING WATER
LEVELS TO RECOVER. WESTERLY FLOW WILL DEVELOP ON SUNDAY.
A RIDGE WILL CROSS THE LAKE ON MONDAY BRIEFLY CHANGING THE FLOW
TO SOUTHERLY. ANOTHER LOW WILL CROSS THE LAKE MONDAY NIGHT INTO
TUESDAY WITH WINDS AGAIN BECOMING WESTERLY. WILL LIKELY NEED SMALL
CRAFT HEADLINES BEHIND THIS SYSTEM.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...BEACH HAZARDS STATEMENT THROUGH SUNDAY MORNING FOR OHZ003-007-
009>012-089.
FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ003-006>014-017>023-
027>033-036>038-047-089.
LAKESHORE FLOOD WARNING UNTIL 10 PM EDT THIS EVENING FOR
OHZ003-007-009.
PA...BEACH HAZARDS STATEMENT THROUGH SUNDAY MORNING FOR PAZ001.
FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ001>003.
MARINE...GALE WARNING UNTIL 3 AM EDT SUNDAY FOR LEZ142>149-162>169.
&&
SYNOPSIS...KEC
NEAR TERM...KEC/OUDEMAN
SHORT TERM...KEC
LONG TERM...MAYERS
AVIATION...MULLEN
MARINE...MAYERS/MULLENHazardous weather outlook, Jun 27, 5:08 AM EDT, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 508 AM EDT SAT JUN 27 2015 OHZ006-008-013-014-017>023-027>033-036>038-047-PAZ002-003-280915- WOOD-SANDUSKY-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA- SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE- STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA- 508 AM EDT SAT JUN 27 2015 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. REPORTS OF RAINFALL OR FLOODING ARE APPRECIATED. OHZ010>012-089-PAZ001-280915- LORAIN-CUYAHOGA-LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE- 508 AM EDT SAT JUN 27 2015 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...BEACH HAZARDS STATEMENT IN EFFECT FROM 9 AM EDT THIS MORNING THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. BEACH HAZARDS STATEMENT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BEACH HAZARDS STATEMENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. REPORTS OF RAINFALL OR FLOODING ARE APPRECIATED. OHZ003-007-009-280915- LUCAS-OTTAWA-ERIE OH- 508 AM EDT SAT JUN 27 2015 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...BEACH HAZARDS STATEMENT IN EFFECT FROM THIS EVENING THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. LAKESHORE FLOOD WARNING. BEACH HAZARDS STATEMENT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BEACH HAZARDS STATEMENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. REPORTS OF RAINFALL OR FLOODING ARE APPRECIATED. LEZ142>146-162>166-280915- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- 508 AM EDT SAT JUN 27 2015 ...GALE WARNING IN EFFECT UNTIL 3 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. LAKESHORE FLOOD WARNINGS HAVE ALSO BEEN ISSUED FOR LUCAS...OTTAWA...AND ERIE COUNTIES UNTIL 10 PM TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. LEZ061-147>149-167>169-280915- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-WILLOWICK TO GENEVA- ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 508 AM EDT SAT JUN 27 2015 ...GALE WARNING IN EFFECT FROM 11 AM THIS MORNING TO 3 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jun 27, 1:15 PM EDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 115 PM EDT SAT JUN 27 2015 OHZ003-006>009-272015- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY 115 PM EDT SAT JUN 27 2015 ...GUSTY WINDS WILL AFFECT LUCAS...WOOD...OTTAWA...SANDUSKY...AND ERIE COUNTIES THROUGH THIS AFTERNOON... GUSTY NORTHEAST WINDS WILL CONTINUE THIS AFTERNOON. WHILE GUSTS TO 40 MPH WILL BE MOST COMMON...GUSTS TO 50 MPH WILL BE POSSIBLE. THERE HAVE BEEN A FEW REPORTS OF TREES AND LIMBS DOWN IN THE AREA DUE TO THE STRONG WINDS. OUDEMAN
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 11:59 PM EDT | Lakeshore Flood Watch | CLE | Erie, Lucas, Ottawa, Sandusky | 4 hr |
| Jun 27, 3:53 AM EDT | Lakeshore Flood Warning | CLE | Erie, Lucas, Ottawa | 20 hr |
| Jun 27, 7:13 AM EDT | River Flood Warning | CLE | Hancock | 23 hr |
| Jun 27, 11:11 AM EDT | River Flood Warning | CLE | Summit | 21 hr |
| Jun 27, 12:00 PM EDT | River Flood Warning | CLE | Cuyahoga | 18 hr |
| Jun 27, 12:00 PM EDT | River Flood Warning | CLE | Trumbull | 42 hr |
| Jun 27, 12:41 PM EDT | Areal Flood Advisory | CLE | Cuyahoga | 4 hr |
| Jun 27, 12:49 PM EDT | Areal Flood Advisory | CLE | Ashtabula, Geauga, Portage, Trumbull | 9 hr |
| Jun 27, 1:03 PM EDT | Areal Flood Advisory | CLE | Erie, Lorain | 6 hr |
| Jun 27, 2:01 PM EDT | Areal Flood Advisory | CLE | Lucas, Ottawa, Sandusky, Wood | 10 hr |
| Jun 27, 2:22 PM EDT | Areal Flood Advisory | CLE | Lake | 4 hr |
| Jun 27, 3:48 PM EDT | River Flood Warning | CLE | Lorain | 19 hr |
| Jun 27, 3:48 PM EDT | River Flood Warning | CLE | Lake | 10 hr |
| Jun 27, 3:50 PM EDT | Areal Flood Warning | CLE | Lake | 6 hr |
| Jun 27, 4:14 PM EDT | Small Craft Advisory | CLE | 29 hr | |
| Jun 27, 4:40 PM EDT | River Flood Warning | CLE | Lake | 7 days |
| Jun 27, 4:46 PM EDT | Areal Flood Warning | CLE | Ottawa, Sandusky | 48 hr |
| Jun 27, 5:03 PM EDT | River Flood Warning | CLE | Sandusky, Wood | 7 days |
| Jun 27, 5:13 PM EDT | River Flood Warning | CLE | Trumbull | 39 hr |
| Jun 27, 5:52 PM EDT | River Flood Warning | CLE | Hancock | 31 hr |
| Jun 27, 6:02 PM EDT | River Flood Warning | CLE | Lucas, Wood | 7 days |
| Jun 27, 6:46 PM EDT | Areal Flood Advisory | CLE | Ashtabula | 12 hr |
| Jun 27, 7:13 PM EDT | River Flood Warning | CLE | Marion | 29 hr |
Nearby
Areal Flood Warnings in Ohio, 2015Every areal flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.